MAUDE Adverse Event Report: SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TT0.25F6-450
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Erythema (1840); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The datacard log and treatment tip were returned for evaluation.Evaluation of the treatment tip found no issues related to this event.The tip passed leak, thermistor, and visual inspection.No dents, scratches, blemishes, or dielectric membrane were observed.Evaluation of the treatment tip found no issues related to this event.The datacard showed the following errors occurred during treatment: err_gen_tuning_failure (ed4c2) + err_treatment_tip_force_low (ec78b).Ed4c2 indicated possible connection issues with return pad or treatment tip; however, connection issues with return pad were not confirmed by service.When the system detects a condition that interrupts treatment, a system error code is displayed.These system error codes provide an error code number and instructions for how to respond to the error.In the event of a system error, customers need to intervene to proceed.Based on the evaluation of the data, the handpiece and system performed as expected.According to thermage flx user manual, redness and blisters are a known possible side effect during a thermage flx treatment.The procedure produces heating in the upper layers of the skin and may cause burns and subsequent blister and scab formation.There is a small chance of scar formation.Application of topical steroidal or antibiotic preparations may be of benefit.In the rare instance of a burn that results in a scar, the scar will probably be very small and respond readily to removal with a laser device.No nonconformities or anomalies were found related to this complaint when reviewing the device history record.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, redness and blisters are a known possible side effect of thermage flx treatment.At this time, no capa is necessary.
 
Event or Problem Description
A user facility reported blistering under the patient's right eye during a thermage flx eye treatment.The reporter indicated that the patient developed blisters on the right tear trough and right upper eyelid during an eye procedure.The patient was treated with bacitracin ointment and provided with post-procedure care instructions.On the day of the event, the affected areas were described as healing, with persistent erythema and small central areas of ulceration.The overall outcome remains unknown.The reviewed photograph confirms visible erythema and inflammation on both cheeks, along with blistering localized to the right infraorbital region and upper eyelid.No other treatments (besides the one reported) were being performed in same area where symptoms were reported, nor has the patient undergone any other treatments in the same symptom area within the past 90 days.The patient has had prior aesthetic treatments on the face approximately 4 years and 5 months prior to the event.The patient is currently taking semaglutide/pyridoxine 4mg-8 mg/ml mdv (1ml 4mg).The patient was not administered any pain medication or placed under anesthesia.Plastic xs eye shields were used with stye lubricate used.The highest energy level used was 3.5 j.The treatment tip surface was inspected prior to use and noted to be unremarkable.The treatment tip was then inspected when the error codes began to appear at around 80 reps.The error codes indicated that the grounding pad not being attached.The grounding pad and location were changed 3 times before noticing the blisters.Treatment was then cancelled.

Brand Name
THERMAGE FLX (TG-3A) AND ACCESSORIES
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key21945565
Report Number3011423170-2025-00268
Device Sequence Number12895404
Product Code GEI
UDI-Device Identifier00816995021353
UDI-Public00816995021353
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTT0.25F6-450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown